{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,12,5]],"date-time":"2025-12-05T23:36:12Z","timestamp":1764977772777,"version":"3.46.0"},"reference-count":6,"publisher":"American Medical Association (AMA)","issue":"9","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Arch Dermatol"],"published-print":{"date-parts":[[1998,9,1]]},"DOI":"10.1001\/archderm.134.9.1163","type":"journal-article","created":{"date-parts":[[2003,3,18]],"date-time":"2003-03-18T16:22:40Z","timestamp":1048004560000},"page":"1163","source":"Crossref","is-referenced-by-count":23,"title":["Anaphylaxis to Intradermal Triamcinolone Acetonide"],"prefix":"10.1001","volume":"134","author":[{"given":"Anthony M. R.","family":"Downs","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"John T.","family":"Lear","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Cameron T. C.","family":"Kennedy","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"10","reference":[{"key":"REF-DLT0998-8-1-1","unstructured":"SMWilkinsonHypersensitivity to topical corticosteroids.Clin Exp Dermatol.199419111"},{"key":"REF-DLT0998-8-1-2","unstructured":"LBrambillaVBoneschiGChiappinoSFossatiPDPigattoAllergic reactions to topical desoxymethasone and oral triamcinolone.Contact Dermatitis.198921272274"},{"key":"REF-DLT0998-8-1-3","unstructured":"DMStaffJSTaylorATVidimosAllergic reaction to intralesional triamcinolone acetonide: a case report.Arch Dermatol.1995131742743"},{"key":"REF-DLT0998-8-1-4","unstructured":"FEGonzaloLBMontagutSTVecnaAnaphylactic shock caused by triamcinolone acetonide.Ann Pharmacother.1994281310"},{"key":"REF-DLT0998-8-1-5","unstructured":"LLarssonAnaphylactic shock after i.a. administration of triamcinolone acetonide in a 35-year-old female.Scand J Rheumatol.198918441442"},{"key":"REF-DLT0998-8-1-6","unstructured":"DLPattersonJWYungingerWFDunnRTJonesLWHuntAnaphylaxis induced by the carboxymethylcellulose component of injectable triamcinolone acetonide suspension (Kenalog).Ann Allergy Asthma Immunol.199574163166"}],"container-title":["Archives of Dermatology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/jamanetwork.com\/journals\/jamadermatology\/articlepdf\/189330\/dlt0998.pdf","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2025,12,5]],"date-time":"2025-12-05T23:31:45Z","timestamp":1764977505000},"score":1,"resource":{"primary":{"URL":"https:\/\/jamanetwork.com\/journals\/jamadermatology\/fullarticle\/189330"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[1998,9,1]]},"references-count":6,"journal-issue":{"issue":"9","published-print":{"date-parts":[[1998,9,1]]}},"URL":"https:\/\/doi.org\/10.1001\/archderm.134.9.1163","relation":{},"ISSN":["0003-987X"],"issn-type":[{"type":"print","value":"0003-987X"}],"subject":[],"published":{"date-parts":[[1998,9,1]]}}}